# SDR SWIA201333696

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 27,751 hours, 23,549 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT NOSE TIRE BLOWN AT 140 KTS.  REPLACED LEFT AND RIGHT NOSE TIRE ASSEMBLY IAW AMM.
